International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 479-482
A note on absolute summability factors
Department of Mathematics, Erciyes University, Kayseri 38039, Turkey
Received 6 May 1992
Copyright © 1994 Hüseyın Bor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, a generalization of a theorem of Mishra and Srivastava  on summability factors has been proved.